Dual Quantization for random walks with application to credit derivatives

Type de document :
Article dans une revue
Journal of Computational Finance, Incisive media Ltd, 2012, 16 (2), pp.33-60
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00783039
Contributeur : Serena Benassù <>
Soumis le : jeudi 31 janvier 2013 - 11:32:20
Dernière modification le : lundi 29 mai 2017 - 14:23:05

Identifiants

  • HAL Id : hal-00783039, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

G. Pagès, B. Wilbertz. Dual Quantization for random walks with application to credit derivatives. Journal of Computational Finance, Incisive media Ltd, 2012, 16 (2), pp.33-60. 〈hal-00783039〉

Partager

Métriques

Consultations de la notice

51